# SDR WX0A072019

- Difficulty date: July 12, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT ROW LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY BATTERY PACK & OPERATIONS CHECKED NORMAL IAW AMM 33-50-01.
